# SDR SWAA2022010447805

- Difficulty date: November 26, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS 400 AND BS 420 SRTINGER 25L AT FWD CARGO COMPARTMENT ; 2021-536645 / [01] REPLACED WEB INTERCOSTAL AND FASTENER LOCATED BETWEEN BS 400 AND BS 420 STRINGER 25L AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DRAWING 143A7902 REV: E. SEE INDIVIDUAL SING OFFS BELOW.; [02] REPLACED WEB INTERCOSTAL AND FASTENER LOCATED BETWEEN BS 400 AND BS 420 STRINGER 25L AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DRAWING 143A7902 REV: E. SEE INDIVIDUAL SING OFFS BELOW... RII ITEM
